# SDR REXA200900121

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 14,554 hours, 12,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON TAKEOFF ON 18R IN MEM A NORMAL TAKEOFF WAS ACCOMPLISHED.  WHEN THE GEAR HANDLE WAS SELECTED UP THE CREW RECEIVED TWO CAUTION MESSAGES.  PARKING BRAKE SOV AND ANTI SKID NBRD.  THE QRH WAS STARTED WHEN FLIGHT CREW THEN NOTICED WHAT SOUNDED LIKE AN UNUSUAL AMOUNT OF DRAG.  THE CREW THOUGHT THEY MIGHT STILL BE DOWN.  CREW TOLD ATC, NEED A HEADING AND TO LEVEL AT 10000 TO WORK OUT AN ISSUE.  AFTER CONFERRING WITH MX AND DISPATCH THE FLIGHT WAS RELEASED BACK TO MEM.  SINCE THE QRH NEEDED THE CREW TO INCREASE THE LANDING DISTANCE BY 75 PERCENT WITH NO ANTI SKID.  CREW DECIDED TO DECLARE AN EMERGENCY AND LAND ON 18C.  CREW LANDED THE AIRCRAFT USING MAINLY REVERSE THRUST AND BROUGHT THE AIRCRAFT TO FULL STOP TOO, NO EVENT THEREAFTER.  CREW WAS INFORMED NOTHING APPEARED WRONG WITH THE GEAR/AIRCRAFT AND THE AIRCRAFT RETURNED TO THE GATE.  MTX PERFORMED GEAR SWINGS AND OPS CHECKS OF THE ANTISKID SYSTEM.  BOTH OPS CHECKED GOOD.
